It appears you have not yet Signed Up with our community. To Sign Up for free, please click here....



General Health Message Board
Post New Thread   Closed Thread
LinkBack Thread Tools Search this Thread
Old 03-19-2011, 11:33 AM   #1
Newbie
(male)
 
Join Date: Mar 2011
Location: Renton, WA, USA
Posts: 7
shefa HB User
Heart attack and blood pressure medications

My name is Anatoly Petrov and I have had a heart attack on 09/21/09/- my middle left ventricle artery was 100% occluded/ after my bare metal stents were clogged, a DES was placed inside those two. Since then I have been having constant CHEST PAIN, back pain, dizziness, nausea and muscle cramps. I am currently on Plavix/75mg/, Aspirin/162mg/, Simvastatin/20 mg/, Lisinopril/10mg/ and Carvedilol/6.25 mg twice a day/. Since I have been having those side effects, with the doctor's approval stopped Lisinopril for a little bit and felt much better- unfortunately my blood pressure went a little up. Then my PCP substitute it for Losartan- have been taking this drug/25 mg/ for a week and feel EXTREMELY dizzy and NAUSEATED/feeling I am going to pass out/- the other side effects almost disappeared/ The cardiologist suggested to cut Carvedilol in half and 3 days ago I started taking 3.125 twice a day instead of 6.25 and my chest pain almost disappeared/. I don't know if Losartan can cause this extreme dizziness and nausea or just switching drugs my body needs more time...? The above mentioned side effects are very bothersome and I don't know if they are from Losartan or...just need time? From your experience: looking for BP medications with good proven record and less side effects? Do I still have to take beta blockers and/or/ ACE inhibitors/ ARB's/ for the rest of my life or there is another alternative- I understand they are very useful after a heart attack but I feel horrible. Statins and Plavix do not give me any trouble so far. Thank you very much for your time and consideration- I do not know who else to contact and have a feeling that my body is shutting off.

 
Sponsors Lightbulb
   
Closed Thread

Similar Threads
Thread Thread Starter Board Replies Last Post
high blood pressure or heart condition alringo121 Blood and Blood Vessel 1 01-03-2011 09:44 AM
Random high blood pressure attacks with pins & needles in body zweety Blood and Blood Vessel 1 12-14-2010 01:48 PM
High blood pressure caused by medications oldman76 Blood and Blood Vessel 1 10-25-2010 01:26 PM
blood disorders that cause pain everywhere??? jellebeans Blood and Blood Vessel 3 01-05-2010 02:03 AM
Blood Pressure too high number 81 Open to All Other Health Topics 2 10-01-2009 11:27 AM
High Blood Pressure C-JaY Blood and Blood Vessel 5 11-29-2006 04:46 PM
Blood Platelets 858 tml65 Blood and Blood Vessel 7 09-12-2006 06:47 PM
Increase in Blood Pressure TonyKing Blood and Blood Vessel 0 10-28-2005 05:36 PM
Blood clot in heart or lung worried_mommy Blood and Blood Vessel 1 12-06-2004 06:37 PM
Permanant effects of TTP/Heart Rate Wind_Dancer Blood and Blood Vessel 1 08-28-2004 08:30 PM

Tags
chest pain, dizziness, nausea, stomach ache



Thread Tools Search this Thread
Search this Thread:

Advanced Search

Posting Rules
You may not post new threads
You may not post replies
You may not post attachments
You may not edit your posts

BB code is On
Smilies are On
[IMG] code is Off
HTML code is Off
Trackbacks are Off
Pingbacks are Off
Refbacks are Off




Sign Up Today!

Ask our community of thousands of members your health questions, and learn from others experiences. Join the conversation!

I want my free account

All times are GMT -7. The time now is 06:30 PM.



Site owned and operated by HealthBoards.comô
Terms of Use © 1998-2015 HealthBoards.comô All rights reserved.
Do not copy or redistribute in any form!